?

Log in

No account? Create an account

Previous Entry | Next Entry

A couple of the side effects of the meds I'm on are incresed appitite and weight gain. They really weren't kidding when they said that too. I've gone from 112 to 117 in less than 2 weeks. It's scary and I'm going to have to watch my diet now. It's gonna be hard but I have to do it. I don't want to gain much more than I have already. Get myself back up to 120 and I'll be happy, anything more than that and I'm gonna start throwing pills down the kitchen sink drain. And that would be bad.

Comments

( 4 comments — Leave a comment )
savvynavi
Dec. 22nd, 2004 09:44 pm (UTC)
lucky!
That's awesome that you're getting some of your weight back. I'm jealous! The only place I'm growing is in a place I never thought possible, and it has to do with the ring. Have you experience that? It's kind of a nice side effect. Anyway, if I could get my butt back like I did when I was 125, then I'd be happy. I miss wearing my old pants.
schwarzkatze
Dec. 25th, 2004 08:49 pm (UTC)
Re: lucky!
I wish I was growing more like that! I'm not sure though because as much as it seems like I may be, every time I measure myself it still says 31-32.
satanic_buddha
Dec. 23rd, 2004 01:20 am (UTC)
aawww, you're cute.
schwarzkatze
Dec. 24th, 2004 06:04 am (UTC)
You say that so often... :)
( 4 comments — Leave a comment )